# SDR ASAA2022090739872

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737
- Aircraft serial: 35181
- Aircraft time: 57,805 hours, 17,188 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: None
- Part number: 3400010260
- Part serial: DE191741K
- Condition: None
- Location: #2 Engine
- Part time: 23,720 hours, 13,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA T/C 78472010 #2 ENG FAN BLADE LUBE #21 FAN BLADE CU-NI-IN COATING MISSING BEYOND LIMITS ON CC SIDE. GROUNDED - YES. REMOVED & REPLACED #21 & #9 FAN BLADES FROM #2 ENG PER ASA T/C 78472010.
